PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 51 | 1 | 197-209
Tytuł artykułu

On submanifolds and quotients of Poisson and Jacobi manifolds

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We obtain conditions under which a submanifold of a Poisson manifold has an induced Poisson structure, which encompass both the Poisson submanifolds of A. Weinstein [21] and the Poisson structures on the phase space of a mechanical system with kinematic constraints of Van der Schaft and Maschke [20]. Generalizations of these results for submanifolds of a Jacobi manifold are briefly sketched.
Słowa kluczowe
Rocznik
Tom
51
Numer
1
Strony
197-209
Opis fizyczny
Daty
wydano
2000
Twórcy
  • Institut de Mathématiques, Université Pierre et Marie Curie, 4, place Jussieu, 75252 Paris Cedex 05, France
Bibliografia
  • [1] F. Cantrijn, M. de León and D. Martín de Diego, On almost Poisson structures in nonholonomic mechanics, Nonlinearity 12 (1999), 721-737.
  • [2] C. Carathéodory, Calculus of variations and partial differential equations of the first order, Vols. I and II, Holden Day, San Francisco, 1967 (first edition in German: Teubner, Berlin, 1935).
  • [3] A. Coste, P. Dazord and A. Weinstein, Groupoïdes symplectiques, Publ. Dép. Math. Univ. Lyon I, 2/A (1987), 1-62.
  • [4] P. Dazord, A. Lichnerowicz and C.-M. Marle, Structure locale des variétés de Jacobi, J. Math. pures et appl. 70 (1991), 101-152.
  • [5] P. Dazord and D. Sondaz, Variétés de Poisson - Algébroïdes de Lie, Publ. Dép. Math. Univ. Lyon I, 1/B (1988), 1-68.
  • [6] I. M. Gel'fand and I. Ya. Dorfman, Hamiltonian operators and the classical Yang-Baxter equation, Funct. Anal. Apl. 16 (1982), 241-248.
  • [7] M. V. Karasev and V.P. Maslov, Nonlinear Poisson brackets, geometry and quantization, Translations of Mathematical Monographs Vol. 119, American mathematical Society, Providence, 1993.
  • [8] Y. Kerbrat et Z. Souici-Benhammadi, Variétés de Jacobi et groupoïdes de contact, C. R. Acad. Sc. Paris 317, I (1993), 81-86.
  • [9] A. Kirillov, Local Lie algebras, Russian Math. Surveys 31 (1976), 55-75.
  • [10] W. S. Koon and J. E. Marsden, Poisson reduction of nonholonomic mechanical systems with symmetry, Proceedings of the Workshop on Nonholonomic Constraints in Dynamics (Calgary, August 26-29 1997), Reports on Mathematical Physics 42 (1998), 103-134.
  • [11] J. L. Koszul, Crochet de Schouten-Nijenhuis et cohomologie, in: É. Cartan et les mathématiques d'aujourd'hui, Astérisque, numéro hors série, 1985, 257-271.
  • [12] P. Libermann, Problème d'équivalence et géométrie symplectique, in: IIIe. rencontre de géométrie du Schnepfenried, vol. 1, 10-15 mai 1982. Astérisque 107-108 (1983), 43-68.
  • [13] P. Libermann and C.-M. Marle, Symplectic Geometry and Analytical Mechanics, Reidel, Dordrecht, 1987.
  • [14] A. Lichnerowicz, Les variétés de Poisson et leurs algèbres de Lie associées, J. Differential Geometry 12 (1977), 253-300.
  • [15] A. Lichnerowicz, Les variétés de Jacobi et leurs algèbres de Lie associées, J. Math. pures et appl. 57 (1978), 453-488.
  • [16] F. Magri and C. Morosi, A geometrical characterization of integrable Hamiltonian systems through the theory of Poisson-Nijenhuis manifolds, Quaderno S. 19 (1984), University of Milan.
  • [17] C.-M. Marle, Reduction of constrained mechanical systems and stability of relative equilibria, Commun. Math. Phys. 174 (1995), 295-318.
  • [18] J. Pradines, Théorie de Lie pour les groupoïdes différentiels, calcul différentiel dans la catégorie des groupoïdes infinitésimaux, C. R. Acad. Sci. Paris, A, 264 (1967), 245-248.
  • [19] I. Vaisman, Lectures on the Geometry of Poisson manifolds, Birkhäuser, Basel, 1994.
  • [20] A. J. Van der Schaft and B. M. Maschke, On the Hamiltonian formulation of nonholonomic mechanical systems, Reports on Mathematical Physics 34 (1994), 225-233.
  • [21] A. Weinstein, The local structure of Poisson manifolds, J. Differential Geometry 18 (1983), 523-557 and 22 (1985), 255.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv51z1p197bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.